# SDR DXTA2025021302337

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,606 hours, 12,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN CABIN DOOR WILL NOT OPEN. STUCK ON PRECATCH. CORRECTIVE ACTION: ADJUSTED PRECATCH CABLE. OPS CHECK GOOD. IAW CE560XL MM 52-10-00.
